MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Electrode

Oscor Inc EMBLEM S-ICD; Electrode
Model Number 3401
Medical Device Problem Codes High impedance (1291); Failure to Read Input Signal (1581); Unexpected Therapeutic Results (1631); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this subcutaneous implantable cardioverter defibrillator (s-icd) system received therapy for a ventricular arrhythmia that required two shocks for successful conversion.Review of the episode noted that the first shock was unsuccessful and undersensing of the low-amplitude ventricular fibrillation (vf) resulted in delayed detection.Shock impedance during the episode was 114 ohms, while measured system impedance was 75 ohms; this difference is considered expected due to normal variations.The device was programmed to the secondary sensing vector and smart pass enabled.The device remains in service.No adverse patient effects were reported.Additional information obtained, this subcutaneous implantable cardioverter defibrillator (s-icd) system has been explanted and replaced.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM S-ICD
Common Device Name
Electrode
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50056041
Report Number2124215-2026-40297
Device Sequence Number13418869
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA132398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexMale